Calculus of Variations and Geometric Measure Theory

A. Nastasi - C. Pacchiano Camacho

Regularity results for quasiminima of a class of double phase problems

created by nastasi on 19 Sep 2023
modified on 30 Jan 2024


Published Paper

Inserted: 19 sep 2023
Last Updated: 30 jan 2024

Volume: 152
Pages: 1233-1251
Year: 2024

ArXiv: 2308.01221 PDF


We prove boundedness, H\"older continuity, Harnack inequality results for local quasiminima to elliptic double phase problems of $p$-Laplace type in the general context of metric measure spaces. The proofs follow a variational approach and they are based on the De Giorgi method, a careful phase analysis and estimates in the intrinsic geometries.